# SDR UPS99228431

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Ws 357
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING NR 4 LE SLAT AND O/B ACTUATOR WEB CRACKED.  CRACK STOP DRILLED IAW SRM 51-10-1 AND REPAIRED IAW SRM 57-50-3.
